# SDR FDEA200910263662

- Difficulty date: October 26, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16692
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEADING EDGE SLAT LOWER SURFACE 4 EACH FASTENER HOLES AT XOS   488   ELONGATED.  SLAT ASSEMBLY REPLACED AS PER AMM 27-80-30-4 REVISION 64.   OPERATION AND ADJUSTMENT CHECK CARRIED OUT AS PER AMM 27-80-30-5 REVISION 64.   REFER TO   SNRM N01125 FOR DETAILS.
